# SDR SWAA2021092017708

- Difficulty date: September 13, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ROW 19 EMERGENCY LIGHT INOP ; / [01] RECONNECTED LIGHT ASSY. PERFORMED OPS CHECK; FOUND NORMAL AS PER B737 AMM 33-51-03-960-801.; [02] VERIFIED STEP 1.
